Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can overdose of Postinor cause delay in periods? Also, can precums result in pregnancy?

hi..i am 23 yrs old and newly married..i dont have much knowledge abut sex..on the 14th of this month me and my husband got intimate..just intimate, we didnot have penetration at all..we just had genital contacts for like 10 seconds..and then since i was not ready for it, i had my clothes back i had my undergarments and my pyjamas on. in the end he ejaculated on my pyjama. that was it. but i panicked because i heard abut precums. but i dont know if a precum is possible in 10 seconds. and cud i get pregnant if he came on my clothes. so i had postinor as recommended by a friend. but i had an overdose, like 6 pills in 4 days. we were intimate on my 17th day of my period cycle and today is my 27th day. i usually have early periods and this is the first time i had so many pills altogether. can overdose of this drug cause me to have a late period? can i be possibly pregnant with whatever i have said above? is my periods late because of my overdose? plz help
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
If you have taken your first postinor pill within 72 hours of your so called sex then there were least chances of pregnancy.
Your withdrawal bleed is disturbed due to your overdose of progesterone tablet.
Hormonal imbalance caused delayed period.
For a safer side just take pregnancy test after 30 days of your completed cycle.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor